MAUDE Adverse Event Report: COVIDIEN LP DOBBHOFF 8FR 43IN W STYLTY; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

COVIDIEN LP DOBBHOFF 8FR 43IN W STYLTY; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 8884710859E
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/21/2024
Type of Reportable Event Malfunction
Event or Problem Description
Distal end of dubhoff feeding tube was retained when the tube was removed.It was not discovered right away because the rn was not aware that a weighted end was used and therefore did not know to look for it.

Brand Name
DOBBHOFF 8FR 43IN W STYLTY
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
COVIDIEN LP
15 hampshire street
mansfield MA 02048
MDR Report Key19475443
Report Number19475443
Device Sequence Number3981788
Product Code KNT
UDI-Device Identifier10884521582880
UDI-Public(01)10884521582880(17)280430(10)2313602464
Combination Product (Y/N)N
Initial Reporter StateCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/01/2024
Report Date (Section F) 05/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8884710859E
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Date Report to Manufacturer06/06/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/06/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale
Date Report Sent to FDA05/01/2024